research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
H-C and H*-C Semi compactness in bitopological- space
الفضاءات شبه المرصوصة H-C والفضاءت شبه المرصوصة H*-C

Author: Hamad Mohammed Salih حمد محمد صالح
Journal: Journal of university of Anbar for Pure science مجلة جامعة الانبار للعلوم الصرفة ISSN: ISSN: 19918941 Year: 2011 Volume: 5 Issue: 1 Pages: 49-51
Publisher: University of Anbar جامعة الانبار

Loading...
Loading...
Abstract

In this paper we introduce two new concepts, namely H-C-Semi compact and H*- C-Semi compact in bitopological space several propositions and examples about these concepts are introduced .

ة:في هذا البحث قمنا بتعریف أنواع جدیدة من الفضاءات شبه المرصوصة على الفضاءات الثنائیة وقد أسمیناها ((الفضاءاتوقمنا بد ا رسة بعض خواص هذه الفضاءات ود ا رسة العلاقه بینهما (( H*-C والفضاءات شبه المرصوصة (H -C شبه المرصوصةJ. of university of anbar for pure science : Vol.5:NO.1 : 2011٧

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2011 (1)